| Model Number |
BOB-895-US |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation, a balloon catheter's hydrophilic coating was observed to be "coming apart." the balloon was set aside and another was used.There was no patient involvement.
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis and the investigation is currently underway.A supplemental report will be submitted when investigation is completed.
Additional Manufacturer Narrative
The investigation of the returned balloon catheter found the hydrophilic coating peeled on the proximal and distal ends of the balloon, which is consistent with the alleged product issue.Per the ifu, the balloon guide catheter has a lubricious surface and should be hydrated in saline solution for at least 10 seconds prior to use.Once the balloon guide catheter is hydrated, it should not be allowed to dry.The peeling of the coating is consistent with improper hydration/re-hydration of the device during preparation.